# SDR GTIA030678

- Difficulty date: September 14, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N826NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49391
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 833703
- Part serial: 44223
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MYR - FLT 382 - NOSE GEAR RED LIGHT FLICKERS IN FLIGHT PUMPS ON HIGH GOES OUT.  R & R NOSE GEAR UP PROXIMITY SENSOR D1-31.  SYSTEM OPS CHECK NORMAL.  (M)
